# SDR QXEA200600910

- Difficulty date: April 1, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 17,937 hours, 26,035 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2080, AFTER TAKEOFF, RECEIVED NR 2 ENG HYD PUMP CAUTION LIGHT.  COMPLIED WITH CHECKLIST AND IN SO DOING DETERMINED NR 2 HYDRAULIC PRESSURE AND QUANTITY WERE BOTH NORMAL. THE CAUTION LIGHT CYCLED ON AND OFF FOR SEVERAL MINUTES THEN REMAINED OUT FOR REMAINDER OF FLIGHT. MAINTENANCE REPLACED NR 2 ENGINE HYDRAULIC PUMP PRESSURE SWITCH.  GROUND RUN ENGINES.  MOVED FLIGHT CONTROLS FOR SEVERAL MINUTES.  NO DEFECTS NOTED AT THIS TIME.  CAUTION LIGHT NEVER ILLUMINATED FOR NR 2 ENGINE HYDRAULIC PUMP.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
